# SDR REXA2017040800513

- Difficulty date: April 8, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 7,448 hours, 5,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670318757
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT LOWER SILL IN THE CENTER AREA OF CORROSION OUT OF LIMITS.  REMOVED AND REPLACED THE DOOR SILL IAW SRM 51-42-06, & 51-42-21.
